Facebook Pixel
EmpowHER Guest

if someone is expecting her period the next day and had unprotected sex aday before and took postinor and can not see the period does it mean she is pergnant

By Anonymous October 16, 2014 - 5:03am
Rate This

Add a Comment1 Comments

It doesn't surely mean that you are pregnant.

When you take an emergency contraceptive your periods will probably be delayed because of the high dose of hormones it contains. It can mess up with your cycle. Your period can be delayed.

Don't be surprised either if you notice some spotting/bleeding after few days of taking the pill.It is also a side effect of the pill. As your period was expected, your next bleeding can be your period too.

However, you've taken the emergency contraceptive and if you have taken it in time, as directed, then its unlikely that you'll get pregnant.

Please keep me updated :)

October 16, 2014 - 5:23am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!